ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Volume 25, 2023, Issue 1

Mollifications of Contact Mappings of Engel Group


Basalaev, S. G.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.5-19
DOI 10.46698/n0927-3994-6949-u
 

Refined Spectral Properties of Dirichlet and Neumann Problems for the Laplace Operator in a Rectangular Domain


Voytitsky, V. I. , Prudkii, A. S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.20-32
DOI 10.46698/u2067-6110-4876-g
 

Approximate Solution of the Nonlinear Fredholm Integral Equation of the Second Kind


Gebbai, H.  , Ghiat, M. , Merchela, W. , Segni, S. , Stepanenko, E. V.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.33-47
DOI 10.46698/s7895-5601-5395-f
 

On Stability of Retro Banach Frame with Respect to \(b\)-Linear Functional in \(n\)-Banach Space


Ghosh, P.  , Samanta, T. K.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.48-63
DOI 10.46698/o3961-3328-9819-i
 

Multi-Dimensional Non-Autonomous Evolutionary Equation of Monge-Ampere Type


Rakhmelevich, I. V.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.64-80
DOI 10.46698/o3604-7902-1000-g
 

Unicity on Entire Functions Concerning Their Difference Operators and Derivatives


Rajeshwari, S. , Sheebakousar, B.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.81-92
DOI 10.46698/p5608-0614-8805-b
 

Large Time Decay Estimates of the Solution to the Cauchy Problem of Doubly Degenerate Parabolic Equations with Damping


Tedeev, Al. F. , Tedeev, An. F.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.93-104
DOI 10.46698/t4621-4848-0414-e
 

On the Best Polynomials Approximation of Segment Functions


Trynin, A. Yu.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.105-111
DOI 10.46698/m0485-4484-9134-k
 

Existence Results for Functional Perturbed Differential Equations of Fractional Order with State-Dependent Delay in Banach Spaces


Helal, M.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.112-130
DOI 10.46698/l0065-2825-9087-l
 

Quadrature Formula of the Highest Algebraic Degree of Accuracy Containing Predefined Nods


Khubezhty, Sh. S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.131-140
DOI 10.46698/z4764-9590-5591-k
 

Salaudin Musaevich Umarkhadzhiev (on the occasion of his 70th birthday)



Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.141-142
 

Speech on Anatoly Kusraev


Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 1. P.143-145
 

You can subscribe to the table of contents of the new issue of this journal at the following link.

 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт